# SDR 08FDEA03680

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53980212206
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGED Z-PROFILE (TO LESS EDGE MARGIN) AT C74, P26 LT.  REPAIR PERFROMED BY DRILLING AN ADDITIONAL HOLE AND INSTALLING ADDITIONAL FASTENER LN9198-4800CF IAW RAS/EFW/9000083/2008 ISS A, APPROVED EA 6-5318-123078.
